VOL. 71 · NO. 4 | October, 2019
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 71 (4), (October, 2019) Open Access
No abstract available
Articles
Takuro ABE, Toshiaki MAENO, Satoshi MURAI, Yasuhide NUMATA
J. Math. Soc. Japan 71 (4), 1027-1047, (October, 2019) DOI: 10.2969/jmsj/79957995
KEYWORDS: hyperplane arrangements, logarithmic derivation modules, free arrangements, Solomon–Terao formula, complete intersection ring, Artinian ring, 32S22, 13E10
Baocheng ZHU, Xiaokang LUO
J. Math. Soc. Japan 71 (4), 1049-1079, (October, 2019) DOI: 10.2969/jmsj/80268026
KEYWORDS: affine surface areas, geominimal surface areas, Isoperimetric inequalities, geominimal $p$-capacities, 52A20, 53A15
Ayato MITSUISHI, Takao YAMAGUCHI
J. Math. Soc. Japan 71 (4), 1081-1103, (October, 2019) DOI: 10.2969/jmsj/78917891
KEYWORDS: obtuse constant, normalized volume, Alexandrov space, ideal boundary, 53C20, 53C21, 53C23
Ryan BLAIR, Makoto OZAWA
J. Math. Soc. Japan 71 (4), 1105-1121, (October, 2019) DOI: 10.2969/jmsj/80438043
KEYWORDS: knot, Height, Trunk, representativity, waist, 57M25, 57M27
Samuel M. CORSON, Saharon SHELAH
J. Math. Soc. Japan 71 (4), 1123-1136, (October, 2019) DOI: 10.2969/jmsj/80498049
KEYWORDS: free group, Baire property, fundamental group, axiom of choice, strongly bounded group, length function, 20K20, 03E25, 03E35, 03E75
Nizar DEMNI, Pierre LAZAG
J. Math. Soc. Japan 71 (4), 1137-1152, (October, 2019) DOI: 10.2969/jmsj/79417941
KEYWORDS: determinantal point process, Poincaré disc, Ginibre-type point process, weighted Bergman kernel, 60G55, 46E22
Yosuke MORITA
J. Math. Soc. Japan 71 (4), 1153-1171, (October, 2019) DOI: 10.2969/jmsj/78007800
KEYWORDS: Clifford–Klein form, pure Sullivan algebra, relative Lie algebra cohomology, transgression, 57S30, 17B56, 55P62, 57T15
Qi'an GUAN
J. Math. Soc. Japan 71 (4), 1173-1179, (October, 2019) DOI: 10.2969/jmsj/80668066
KEYWORDS: Bergman kernel, conjugate Hardy $H^{2}$ kernel, analytic Hardy class, 30H10, 30H20, 31C12, 30E20
Igor DOLGACHEV, Gebhard MARTIN
J. Math. Soc. Japan 71 (4), 1181-1200, (October, 2019) DOI: 10.2969/jmsj/78867886
KEYWORDS: Enriques surfaces, action of automorphisms on cohomology, 14J28, 14J50
Masaharu ISHIKAWA, Tat-Thang NGUYEN, Tien-Son PHẠM
J. Math. Soc. Japan 71 (4), 1201-1222, (October, 2019) DOI: 10.2969/jmsj/80518051
KEYWORDS: atypical value, bifurcation set, toric compactification, 32S20, 32S15, 32S30
Hiroko MORISHITA, Ryo NIKKUNI
J. Math. Soc. Japan 71 (4), 1223-1241, (October, 2019) DOI: 10.2969/jmsj/80858085
KEYWORDS: spatial graphs, Conway–Gordon theorems, 57M15, 57M25
Duy Tuan NGUYEN, Nguyen LAM-HOANG, Triet Anh NGUYEN
J. Math. Soc. Japan 71 (4), 1243-1256, (October, 2019) DOI: 10.2969/jmsj/80878087
KEYWORDS: Hardy inequality, Hardy–Rellich inequality, Bessel pair, remainder term, homogeneous Lie group, 22E30, 43A80, 26D10, 43A85
Szymon BRZOSTOWSKI, Tadeusz KRASIŃSKI, Justyna WALEWSKA
J. Math. Soc. Japan 71 (4), 1257-1268, (October, 2019) DOI: 10.2969/jmsj/78557855
KEYWORDS: Arnold's problem, Milnor number, non-degenerate singularity, Newton polyhedron, 32S25, 14B05, 14J17
Shiro GOTO, Shinya KUMASHIRO, Nguyen Thi Hong LOAN
J. Math. Soc. Japan 71 (4), 1269-1291, (October, 2019) DOI: 10.2969/jmsj/80398039
KEYWORDS: Cohen–Macaulay ring, Gorenstein ring, maximal Cohen–Macaulay module, residually faithful module, Ulrich module, maximal embedding dimension, 13H10, 13H15
Reinhard FARWIG, Veronika ROSTECK
J. Math. Soc. Japan 71 (4), 1293-1319, (October, 2019) DOI: 10.2969/jmsj/81038103
KEYWORDS: Stokes operator, maximal regularity, Navier boundary condition, Robin boundary condition, general unbounded domains, spaces $\tilde{L}^q(\Omega)$, 35Q30, 35B65, 76D07
Bernhard MÜHLHERR, Richard M. WEISS
J. Math. Soc. Japan 71 (4), 1321-1380, (October, 2019) DOI: 10.2969/jmsj/80178017
KEYWORDS: building, Tits polygon, quadrangular algebra, 17D99, 20E42, 51E12, 51E24
Back to Top